# SDR 9519596302

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPE - DURING LINE CHECK, THE EMERGENCY PATH FLOOR LIGHTS BETWEEN SEAT ROWS 20L TO 14L WERE FOUND INOPERATIVE.  RECONNECTED PIN IN FLOOR TRACK AT LIGHT ASSEMBLY AND OPERATIONAL CHECK OK.
